# SDR CA990308009

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: L45B22
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) WHEN STARTING THE AIRCRAFT, SMOKE NOTED IN THE CABIN.  AIRCRAFT SHUTDOWN.  INSPECTION FOUND A BURNT WIRE FROM THE THRESHOLD LIGHT FUSE TO SWITCH; AND TO BAGGAGE COMPARTMENT LIGHT SWITCH TO AFT DOME LIGHT.  AFT DOME LIGHT SOCKET WAS BROKEN, POSSIBLY FROM LOADING BAGGAGE.  THE POSITIVE POST WAS OFF AND GROUNDED. HOWEVER, THE FUSE DID NOT BLOW RIGHT AWAY CAUSING THE WIRE TO MELT.  FUSE TO BE SENT TO MANUFACTURER FOR ANALYSIS.
